Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 261  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

LETTER

Drug rash with eosinophilia and systemic symptoms syndrome due to quinine

Bankar R N, Kohnke A, Palani S B

Year : 2007| Volume: 53| Issue : 4 | Page no: 272-273

   This article has been cited by
 
1 Retrospective analysis of drug-induced hypersensitivity syndrome: A study of 27 patients
Chia-Chun Ang, Yi-Shi Wang, Eva-Leina M. Yoosuff, Yong-Kwang Tay
Journal of the American Academy of Dermatology. 2010; 63(2): 219
[HTML Full text]  [Google Scholar] [DOI]
2 Killing with kindness? Drug reaction eosinophilia with systemic symptoms (DRESS) masquerading as acute severe sepsis
P. Horsfield,S. Deshpande,R. Ellis
Journal of Antimicrobial Chemotherapy. 2009; 64(3): 663
[Pubmed]  [Google Scholar] [DOI]
3 Killing with kindness? Drug reaction eosinophilia with systemic symptoms (DRESS) masquerading as acute severe sepsis
Horsfield, P., Deshpande, S., Ellis, R.
Journal of Antimicrobial Chemotherapy. 2009; 64(3): 663-665
[Pubmed]  [Google Scholar]
4 Current awareness: Pharmacoepidemiology and drug safety
Pharmacoepidemiology and Drug Safety. 2008; 17(7): i
[HTML Full text]  [Google Scholar] [DOI]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow